# SDR EISA98266

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED CORROSION ON TOP OF FLOORBEAM FS 1110, LBL 15.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53-10-8.  (M)
